English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  Mixed Łojasiewicz exponents and log canonical thresholds of ideals

Bivià-Ausina, C., & Fukui, T. (2016). Mixed Łojasiewicz exponents and log canonical thresholds of ideals. Journal of Pure and Applied Algebra, 220(1), 223-245. doi:10.1016/j.jpaa.2015.06.007.

Item is

Files

show Files
hide Files
:
Bivia_Mixed Lojasiewicz exponents_2016.pdf (Publisher version), 504KB
 
File Permalink:
-
Name:
Bivia_Mixed Lojasiewicz exponents_2016.pdf
Description:
-
OA-Status:
Visibility:
Restricted ()
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: MPG
License:
-
:
Bivia_Mixed Lojasiewicz exponents_oa_2016.pdf (Any fulltext), 280KB
Name:
Bivia_Mixed Lojasiewicz exponents_oa_2016.pdf
Description:
-
OA-Status:
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-

Locators

show

Creators

show
hide
 Creators:
Bivià-Ausina, Carles1, Author           
Fukui, Toshizumi, Author
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2016
 Publication Status: Issued
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Pure and Applied Algebra
  Alternative Title : J. Pure Appl. Algebra
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 220 (1) Sequence Number: - Start / End Page: 223 - 245 Identifier: -